| Model Number |
DTPA2Q1 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 5076-45 lead implanted: (b)(6) 2010; 459888 lead implanted: (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited increased to high capture capture thresholds.In addition, stored episodes showed noise on the right atrial (ra) lead.The leads remain in use.No patient complications have been reported as a result of this event.It was further reported via follow up that the ra lead noise was due to electromagnetic interference on the cardiac resynchronization therapy defibrillator (crt-d).The crt-d remains in use.